English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58317/91854 (63%)
Visitors : 14015876      Online Users : 67
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41466

    Title: A crowning moment for Wiener indices
    Other Titles: Wiener 指數的一個重要時刻
    Authors: 楊柏因;Yang, Bo-yin;Yeh, Yeong-nan
    Contributors: 淡江大學數學學系
    Date: 2004-05
    Issue Date: 2010-01-28 07:38:04 (UTC+8)
    Publisher: Wiley-Blackwell
    Abstract: The Wiener (Sum of All Distances) Index for three out of the four classes of hexagonal models or regular planar hex-patterns used to model graphite and similar structures have been known for a few years. In this paper we find the Wiener Index for the Crown or Beehive hexagonal model.
    Relation: Studies in Applied Mathematics 112(4), pp.333-340
    DOI: 10.1111/j.0022-2526.2004.01516.x
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback